# SDR CALA2021051400647

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Damaged
- Location: Fr69-70 Str23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 DOT 42-037 MAIN AFT CABIN FLOOR RH LATERAL SHEAR PLATE AT STGR23R BETWEEN FR69 AND FR70. REMOVED AND REPLACED MAIN AFT CABIN FLOOR R/H LATERAL SHEAR PLAT E AT STR 23(R) BETWEEN FR69-FR70 I.A.W SRM 51-44-11. MAINTENANCE ACCOMPLISHED AT ST AEROSPACE ON W/C # 6001650325 BY V934090
